# SDR CALA2024100402564

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N1902U
- Make and model: Airbus A320-232
- Aircraft serial: 2714
- Aircraft time: 50,898 hours, 24,906 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Sheared
- Location: Zone 700
- Part time: 3,704 hours, 1,841 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 AIRCRAFT ARRIVED WITH 2 WHEEL HALF BOLTS SHEARED/MISSING FROM #1 MLG WHEEL.   TRANSFERED TO TCM LOG PAGE 9448167 01 MLG TIRE FOUND BEYOND AMM LIMITS. MUST BE REPLACED PRIOR TO T HE NEXT FLIGHT. AIRCRAFT ARRIVED WITH 2 WHEEL HALF BOLTS SHEARED/MISSING IN #1 MLG WHEEL. SERVICEABLE PARTS TAG ADDED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1580011 SN OFF 1127 WHEEL, TIRE, AS OFF 31-3245-9-9001 1127 ON 0000 WHEEL, TIRE, AS OFF 31-3245-9-9001 1127 ON 31-3245-9-9001 0759 REMOVED AND REPLACED #1 MLG TIRE ASSY REF AMM 32-41-11.
